Skip to Main content Skip to Navigation
Journal articles

A polyhedral approach to the generalized minimum labeling spanning tree problem

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02266931
Contributor : Serigne Gueye Connect in order to contact the contributor
Submitted on : Saturday, August 17, 2019 - 12:04:32 AM
Last modification on : Wednesday, November 3, 2021 - 5:13:46 AM

Links full text

Identifiers

Citation

Thiago Gouveia Da Silva, Serigne Gueye, Philippe Michelon, Luiz Satoru Ochi, Lucídio dos Anjos Formiga Cabral. A polyhedral approach to the generalized minimum labeling spanning tree problem. EURO Journal on Computational Optimization, Springer, 2019, 7 (1), pp.47-77. ⟨10.1007/s13675-018-0099-5⟩. ⟨hal-02266931⟩

Share

Metrics

Record views

104